International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: An Algebraic Framework for Diffie-Hellman Assumptions

Authors:
Alex Escala
Gottfried Herold
Eike Kiltz
Carla Ràfols
Jorge Luis Villar
Download:
DOI: 10.1007/s00145-015-9220-6
Search ePrint
Search Google
BibTeX
@article{jofc-2017-28452,
  title={An Algebraic Framework for Diffie-Hellman Assumptions},
  journal={J. Cryptology},
  volume={30},
  pages={242-288},
  doi={10.1007/s00145-015-9220-6},
  author={Alex Escala and Gottfried Herold and Eike Kiltz and Carla Ràfols and Jorge Luis Villar},
  year=2017
}